Jump to content
CrazyBoards.org

med coctail?


Recommended Posts

just got out of the hospital and the doc there lowered my lithium to 450mg.bid from 600bid. took me off of lamictal and put me on welbutrin 200mgs. but raised it to 300 mgs. fri. He also put me on 1 mg. of ativan bid, and seroquel 150 mgs. Just wandering i know that the welbutrin takes awhile to kick in but i just feel something ain't wrong or working right. Just wandering if this is a bad combo or just ride it out?

Link to comment
Share on other sites

This is so weird- those are exactly all my meds!!

Any AD can take a few weeks to kick in. As for it being good or bad- can't really say. I've had bad reactions to things that others love and the other way around too.

I havn't had any bad interactions if that's a question you have.

Any med change, whether its coming off something or changing doses can be hard and take a while to adjust to. Sounds like you've made a bunch of changes all at once, so you probably want to allow some time for your system to get used to the changes. ( If something feels way wrong, like sick or having SI then get to talk to your pdoc or go to ER)

( hope the hospital helped and you are feeling a bit better. welcome home.)

Link to comment
Share on other sites

Thanks Mrs. Looney, yeah the doc there was great, i do feel much better, but i was just wandering after a week out of the hospital my mood was slowly declining to SI., got to the point where i was spacey and felt like passing out, really out of sorts. But then the doc at the program finally raised the wb and i have been feeling better but tired alot, and my mood keeps changing, but i guess i can expect that esp. since i just raised the ad. and due to all the other med changes like you said. Mrs. Looney do you know how long it takes for lamictal to get out of your system? I was on 100 mgs. and he just took me off it cold turkey. I don't think that has anything to do with how i feel now but maybe. But i will be patient, i never thought about what you said about the other med changes, duh, thanks. And it is reassuring that you have the same med regimen, and you haven't had any problems. Thank you! ;)

Link to comment
Share on other sites

I don't remember about the lamictal. It may depend somewhat on what your dose was and how long you took it. I was on it only briefly ( weird side effect of painful glands) and I don't remember the dose. I don't recall having a problem with coming off it but I was on it for such a short time so the dose couldn't have been too high.

As always everyone responds differently to meds. Weird thing for me about welbutrin- at 150mg I was exhausted all the time. At 300mg I am so awake- can't even nap anymore and I was an olympic napper! much more functional but a tad more anxious and use the ativan to offset this.

so I have the ativan and I can also add some seroquel as a prn. took me a while to figure out which to take when- so conclusion: ativan if its in my body, seroquel if its in my thoughts.

back to your question of how long to adjust to changes- could vary but I'd give it a couple of weeks to settle down . again if any serious problems arise see pdoc or gp!

Link to comment
Share on other sites

  • 3 weeks later...

mrs. looney you ever have memory problems from this cocktail? Someone had said it was because of the ativan. I am not sure, the last couple of days it has been really hard to stay grounded. My mood has changed drastically. At first i thought it was good but lately i feel more spacey and . Don't know?

Link to comment
Share on other sites

Its an interesting question-

I do have horrrible memory problems, but I have always attributed it to the depression,

not the meds.

How does it feel when you don't feel grounded? How is your mood now?

A lot of people might feel spacey from too much ativan( or too much anything). For me, the ativan and the seroquel can help me with my dissociative spaciness. Its seems to not make sense when I feel out of it and spacey, to take something that is sedating, but it often does seem to help me feel a little more normal-less out of it.

The thing about these meds is they are not fool proof and they are not a cure. My moods go up and down at the most stable of times- just not as severely or as often.

Any triggers in your life or outside world? These effects my moods like crazy.

Link to comment
Share on other sites

Its an interesting question-

I do have horrrible memory problems, but I have always attributed it to the depression,

not the meds.

How does it feel when you don't feel grounded? How is your mood now?

A lot of people might feel spacey from too much ativan( or too much anything). For me, the ativan and the seroquel can help me with my dissociative spaciness. Its seems to not make sense when I feel out of it and spacey, to take something that is sedating, but it often does seem to help me feel a little more normal-less out of it.

The thing about these meds is they are not fool proof and they are not a cure. My moods go up and down at the most stable of times- just not as severely or as often.

Any triggers in your life or outside world? These effects my moods like cra

Well over the last couple of weeks it seems that i just think and think and think, and i was writing down what i did each day, and how my mood was. It was almost like i was dwelling on it to just keep in check. I had an intake appt. for a new doctor and she said i looked confused and flat. She was puzzled it took me like over an hour to fill out the questionarre. But i left there and got my kids and felt a little better/my descision making wasn't so great but got through it. But this morning it wasn't so good i felt like i was going to pass out/like my blood pressure had dropped. Right now my mind feels kinda like i have a sense of well being but but anxious at the same time. It is kinda uncomfortable though. I am trying to stay grounded, so i make good descions. I know i am going to have to an ativan. I got to go it is getting late. TNT. Thanks.

Link to comment
Share on other sites

confused and flat sound like adjectives to describe a very depressed person. sometimes that flat empty feeling is so much worse than felling sad. Its like you just can't feel- anything.Its not a surprise that it took so long to fill out paper work. Depression takes a toll on not only memory but on concentration. Also when you are deeply depressed- everything seems to go slower.

Its funny how moms seem to have a built in mechanism that no matter what and how bad they feel- they always find a way to tend to the needs of their kids. (if this stops reach out to others for help and quickly)

Are you eating and drinking enough? this can make a huge difference in that awful lightheaded feeling- your blood pressure may in fact be low- get up slowly.

Its no shame to use the meds you have. If ativan will make you feel a little better then take it. there's nothing strong and heroic about letting it sit in the drawer.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...